# SDR SWAA2020082403613

- Difficulty date: July 23, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 69,119 hours, 40,733 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A8110
- Condition: Corroded
- Location: Bs 951
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT AREA AFT OF ACB BS951.07 RBL45 WL189. MARKED / REMOVED AND REPLACED EXISTING DOUBLER ON FRAME  IAW SRM 51-40-02 SRM 51-10-02 PARAGRAPH 9 AND DWG 147A8110 REV:C   LOCATED B/S 951.07. BTW STRINGER 20R TO STRINGER 21R.
